# SDR USAA980124

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48053
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 591014211
- Condition: Corroded
- Location: Bs 636
- Part time: 45,571 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND CORROSION UNDERSIDE OF DOOR FRAME WEB AT MID CARGO DOOR STATION 636 AND 28R.  SPLICED NEW FORWARD SECTION OF WEB PER EA 49301.  CORROSION TASK NR C51-53300, CORROSION LEVEL 1.  (M)
